# SDR SWAA2014022125407

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 66,783 hours, 62,200 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 6567195
- Condition: Loose
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 5 SPOILER IND ACTUATOR BRACKET LOOSE AT FWD ATTACHMENT.  REPAIRED BRACKET IAW EA.
